# SDR RRXA98086

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT GOING THROUGH 12000 FT, NR 1 ENGINE FLAME OUT.  NO RESPOND WITH IGNITION OVERRIDE, OIL PRESSURE LIGHT ILLUMINATED WITH OIL PRESS DECREASING.  OIL PRESS REMAINED AT 0 PSI THROUGHOUT FLIGHT.  SUMPED NR 1 AND NR 1 ALT TANKS REMOVED APPROX 1 CUP WATER FROM NR 1 MAIN TANK SUMPED UNTIL NO ADDITIONAL WATER FOUND.  PERFORMED VISUAL INSPECTION NR 1 ENG INLET AND EXHAUST.  NO DEFECTS.  INSPECTED CHIP DETECTORS AND FUEL FILTER, SPECIFIC GRAVITY ADJ, NO DEFECTS FOUND.  ON ENG RUN GRD IDLE CHECKS GOOD, FLIGHT IDLE GOOD AND ACCELS NORMAL TO 90 PERCENT N2, FUEL PRESS ALSO GOOD W/PUMP OFF.  AC OKAY TO CONTINUE.
